# SDR ASAA2015011410593

- Difficulty date: January 14, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 53,072 hours, 29,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 6545855122
- Condition: Corroded
- Location: Bs 887-1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA R2 DOOR SILL CORRODED.  ACFT GROUNDED. R & R DOOR SILL IAW SRM 51-40-02-0G-0 AND DWG 65 45855.
